# SDR IPXA2019050541767

- Difficulty date: April 24, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E SKIN REPAIR DOUBLER IS CHAFED BETWEEN STA. XIS=276 TO XIS=282.4. REPAIRED CHAFED RT WING FIXED L/E SKIN REPAIR DOUBLER BETWEEN STA. XIS=276 TO XIS=282.4 IAW SRM 57-40-02 REPAIR 5 FIG. 201. (MAJOR)
